MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HE4 ASSAY; EPITHELIAL OVARIAN TUMOR ASSOCIATED ANTIGEN (HE4) TEST

ROCHE DIAGNOSTICS ELECSYS HE4 ASSAY; EPITHELIAL OVARIAN TUMOR ASSOCIATED ANTIGEN (HE4) TEST
Catalog Number 05950929190
Medical Device Problem Codes Low Test Results (2458); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 8 patient samples tested for elecsys he4 assay (he4) on a cobas 8000 e 602 module.The questionable results were from one particular reagent pack.The repeat results were from the same lot number but a different reagent pack.Refer to attached data for the results.The questionable results were reported outside of the laboratory.The e602 module serial number was (b)(4).
 
Additional Manufacturer Narrative
The initial qc results were outside of the target range; the repeat qc results were within the target range.Microbeads were found agglutinated on the lid of the reagent pack in question.The issue was resolved when the customer changed to a different reagent pack.A general reagent issue can be excluded as the repeat results from a different reagent pack with the same lot number gave expected results.The investigation did not identify a product problem.The investigation determined the event was consistent with a transportation or storage issue affecting one particular reagent pack.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
ELECSYS HE4 ASSAY
Common Device Name
EPITHELIAL OVARIAN TUMOR ASSOCIATED ANTIGEN (HE4) TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13284875
Report Number1823260-2022-00140
Device Sequence Number19379907
Product Code OIU
UDI-Device Identifier04015630929641
UDI-Public04015630929641
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number05950929190
Device Lot Number533180
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown